# SDR UHLA2014032000236

- Difficulty date: March 20, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N636RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000052
- Aircraft time: 27,324 hours, 16,875 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FRAME 83 BETWEEN S27-28R.  R & R SHEAR TIE.  MAJOR REPAIR.
